# SDR CALA2024100700755

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 76,723 hours, 29,209 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Box
- Part number: 4081600930
- Part serial: 32002520
- Condition: Faulty
- Location: Zone 100
- Part time: 1,123 hours, 545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DATA WAS LOST ON ALL DISPLAY UNITS 2-4 SECS AT A TIME REMOVED AND REPLACED DEU1 IN REF TO AMM 31-62-21-400-801, OP CHECKED GOOD. INSTALLED REQUIRED SOFTWARE IN REF TO AMM 31-62-21-470-802 PARTS USED:  29-3162-9-0002, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1301803 SN OFF 2520.UNIT, E&E BOX E OFF 29-3162-9-0002 2520 ON 29-3162-9-0002 1164
